# SDR FDKA200712375

- Difficulty date: December 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,023 hours, 15,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (0114 PHX LCL).  LT AND RT OVERWING LIGHTS INOP.  MX REMOVED AND REPLACED NR 4 BATTERY PACK AND CHARGER.
